MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035433100
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 12/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the coil (subject device) was used in the medical procedure.However, the subject device got detached inside the shaft of the microcatheter.The physician pulled out the subject device along with the microcatheter and found a thrombus at the distal tip of the coil.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient.
 
Additional Manufacturer Narrative
D4 ¿ expiration date ¿ added.D4 ¿ gtin ¿ updated.H4 ¿ manufacturing date - added.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported events could not be confirmed and it cannot be confirmed that the device met specification, as the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during simple coiling of a middle cerebral artery (mca) bifurcation, the subject coil became detached from introducer inside the microcatheter.The subject coil was pulled with the microcatheter outside the patient.After coil extraction we found thrombus at the distal tip of the coil.Another coil used with the same size and the procedure continued normally.The device was not returned for analysis.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.
 
Event or Problem Description

Brand Name
TARGET HELICAL ULTRA 3MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24127237
Report Number3008881809-2026-00037
Device Sequence Number10344554
Product Code HCG
UDI-Device Identifier04546540676092
UDI-Public(01)04546540676092(17)291118(10)25287252
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035433100
Device Lot Number25287252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL 10 MICROCATHETER (STRYKER).
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale